# SDR ASAA2021052134868

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,547 hours, 14,584 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OVERHEAT LIGHT FOR LEFT SIDE FWD WINDOW ILLUMINATED FOLLOWED QRH IT ILLUMINATED AGAIN. GROUNDED - YES. FOUND L/H FWD WINDOW HEAT PWR C/B OPENED ON PG-11 GVI C/B WINDOW AND ACCESSIBLE WIRING NO DEFECTS NOTIED RESET C/B REF B737-800 AMM 20-60-01-860-801, L/H FWD HEAT TEST OK REF AMM 30-41-00-710-801.
